# SDR QXEA2009010500001

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,288 hours, 19,671 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ACFT WAS EXPERIENCING A SLIGHT NOSE LT NOSE RT OSCILLATION DURING CLIMB AND CRUISE.  PFCS SHOWED MINOR OSCILLATIONS OF RUDDER ALSO.  TURNING OFF YAW DAMPER, RIGHT TO LEFT MOVEMENT OF ACFT STOPPED .  PERFORMED OPS TESTS OF THE YAW DAMPER ACTUATOR IAW AMM TASK 22-11-36-710-801 OBSERVING PFCS AND INTEGRATED CDS.  ALL TESTS ARE GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
